# SDR 2004UALA00775

- Difficulty date: August 18, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 17,111 hours, 5,056 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Will Not Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE SQUIB WILL NOT TEST. REPLACED RIGHT ESCAPE SYSTEM RELAY ASSY M1136.  SQUIB TESTS OK.
